# SDR 2018F00098

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: General aviation
- Aircraft: N500RB
- Make and model: Emb EMB-500
- Aircraft serial: 50000334
- Aircraft time: 631 hours, 595 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Pressure Loss
- Part time: 631 hours, 595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, LOST HYDRAULIC PRESSURE.  DECLARED EMERGENCY AND LANDED.
